# SDR SWIA2020021848520

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SERVICE DOOR UPPER OUTBD SILL ANGLE HAS MULTIPLE LOCATIONS OF CORROSION FROM FS319.00 TO FS349.00.   (C-CHECK) RO 2/14/2020   REMOVED AND WET INSTALLED NEW SVC DOOR LWR SEAL STRIKER FITTING P/N SH670-31412-7 AT SVC DOOR LWR SURROUND STRUCTURE BETWEEN FS.319.0 & FS.349.0 PER CRJ900 SRM TASK REF. BOMBARD. DWG ALL CHECKS GOOD
